Skip to Main content Skip to Navigation
Journal articles

Convergence of discrete time option pricing models under stochastic interest rates

Complete list of metadata

https://hal-cyu.archives-ouvertes.fr//hal-03679673
Contributor : Jean-Luc Prigent Connect in order to contact the contributor
Submitted on : Thursday, May 26, 2022 - 10:59:33 PM
Last modification on : Friday, May 27, 2022 - 3:45:54 PM

Links full text

Identifiers

Citation

J.-P. Lesne, Jean-Luc Prigent, O. Scaillet. Convergence of discrete time option pricing models under stochastic interest rates. Finance and Stochastics, Springer Verlag (Germany), 2000, 4 (1), pp.81-93. ⟨10.1007/s007800050004⟩. ⟨hal-03679673⟩

Share

Metrics

Record views

8